A note on the p-adic Galois representations attached to Hilbert modular forms

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

We show that the p-adic Galois representations attached to Hilbert modular forms of motivic weight are potentially semistable at all places above p and are compatible with the local Langlands cor-respondence at these places, proving this for those forms not covered by the previous works of T. Saito and of D. Blasius and J. Rogawski.

Original languageEnglish (US)
Pages (from-to)241-258
Number of pages18
JournalDocumenta Mathematica
Volume14
DOIs
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'A note on the p-adic Galois representations attached to Hilbert modular forms'. Together they form a unique fingerprint.

Cite this